I was recently diagnosed with oral thrush and an on nystatin swish and swallow for seven days. However, after I left the doctors office I started coming down with a cold (or something of the sort). I am an asthmatic and when I cough it is deep and rough. I am trying to figure out what I can do to soothe my throat other than herbal tea. It seems that even the sugar free cough drops are nut an option because of the aspartame... Any help would be appreciated- my throat is raw and feels like its tearing every time I cough.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nystatin - I have COPD but also suffer from mucus in my throat which sometimes makes my voice horse.
Posted 28 Jul 2009 • 1 answer
Posted 25 Jun 2011 • 1 answer
Posted 5 Nov 2014 • 1 answer
Oral Thrush - My 6 month old daughter has thrush she was given nystatin. Every time I give it to her
Posted 4 May 2017 • 0 answers
Posted 10 Aug 2017 • 0 answers